`a`
Advances in Mathematics of Communications (AMC)
 

Volume 9,Number 3,     August 2015

1

High-rate space-time block codes from twisted Laurent series rings    Pages : 255 - 275

Hassan Khodaiemehr and Dariush Kiani

 Abstract       References       Full Text      Related Articles

2

The weight distributions of some irreducible cyclic codes of length $p^n$ and $2p^n$    Pages : 277 - 289

Pankaj Kumar,  Monika Sangwan and Suresh Kumar Arora

 Abstract       References       Full Text      Related Articles

3

On weighted minihypers in finite projective spaces of square order    Pages : 291 - 309

Linda Beukemann,  Klaus Metsch and Leo Storme

 Abstract       References       Full Text      Related Articles

4

Ideal forms of Coppersmith's theorem and Guruswami-Sudan list decoding    Pages : 311 - 339

Henry Cohn and Nadia Heninger

 Abstract       References       Full Text      Related Articles

5

Weight distributions of a class of cyclic codes from $\Bbb F_l$-conjugates    Pages : 341 - 352

Chengju Li,  Qin Yue and Ziling Heng

 Abstract       References       Full Text      Related Articles

6

An improved certificateless strong key-insulated signature scheme in the standard model    Pages : 353 - 373

Yang Lu,  Quanling Zhang and Jiguo Li

 Abstract       References       Full Text      Related Articles

7

Some new results on cross correlation of $p$-ary $m$-sequence and its decimated sequence    Pages : 375 - 390

Wenbing Chen,  Jinquan Luo,  Yuansheng Tang and Quanquan Liu

 Abstract       References       Full Text      Related Articles